Wellbutrin Adjustment

Discussion in 'The Watercooler' started by ML, Apr 17, 2011.

  1. ML

    ML Guest

    So I've been on this stuff for 3 weeks now. I opted to try this instead of what I had been on for years (Celexa) because fatigue and focus have been an issue for me and I (with psychiatrist's support of course) was hoping this might help alleviate some of that.

    What I am finding is that I am not sleeping very well. It's hard to tell if this medication is helping with fatigue and concentration because I'm not sleeping. Also, I'm very over-reactive. I found myself in a yelling match with husband this week whereby I was the one doing the yelling. He's more on the passive agressive side and provokes me without raising his voice. Some of my friends have told me the showdown was long in coming and that my feelings of frustration with him are valid. While that my be true, I don't like feeling out of control like that. I have not been a yeller since menopause several years ago. It's difficult to know if the Wellbutrin is causing this or perhaps my depression is simply running rampant here and the Wellbutrin is doing nothing to stop or mitigate the fallout.

    My question for you all. Should I give this medication a couple more weeks? Are the side effects likely to get any better? I am leaning towards giving it one more week. Otherwise I might never know if I had just hung in there a little longer if it might have turned around.

    If anyone has had experience with this medication I would appreciate your thoughts.
     
Loading...